Concentration of the spectral measure of large Wishart matrices with dependent entries

Guntuboyina, Adityanand, Leeb, Hannes . Electronic Communications in Probability 2009. 14 :334-342

Locate this article in:

Bibtex

@article{CIS-247332,
  Author = {Guntuboyina, Adityanand and Leeb, Hannes},
  Title = {Concentration of the spectral measure of large Wishart matrices with dependent entries},
  Journal = {Electronic Communications in Probability},
  Volume = {14},
  Year = {2009},
  Pages = {334--342},
  Keywords = {concentration inequalities}
}

Similar articles